Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking Sprintec. Have body pain. Associated with pill?

Hello. I just recently started the birth control pill Sprintec and im on the first week. Yesterday I had began having slight body aches, not severe or intese but noticable. However i do work as a medical assistant with children and realize that i may be getting. So since i know that body aches are cold/flu-like symptom, I wanted to be sure that body aches arent associated with or a known side effect of the pill.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The generalized body ache that you have is not likely to be associated with the pill that you are taking. Since this is your first week, it is best to wait for a few days and take a mild pain killer and see if it subsides.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 25 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor